# SDR CALA2009072100379

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT FRAME CRACKED AT FASTENER HOLE STATION 827 AND STR 8R.  REMOVED DAMAGED MATERIAL, INSTALLED REPAIR DOUBLERS "A" AND "B" PER ECRA5310-04980.
